Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Concerning the eigenvalues of a differential equation in convective heat transfer


Author: Henry E. Fettis
Journal: Quart. Appl. Math. 14 (1956), 198-200
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/qam/79346
MathSciNet review: 79346
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/qam/79346
Article copyright: © Copyright 1956 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website